It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi, i was on alesse for about a year for regulation sake, and changed to yasmin just about 2 weeks ago for help with acne. I usually get about one yeast infection every two months, and the doctor said this change may help with that also. I have noticed a change in my usual discharge or whatever, it is whiter and thicker but i have no other signs of an infection that usually tell me if i do have one, like itching or burning. i was wondering if this could just be due to the pill? Do i have anything to worry about or should i treat myself for another yeast infection? It is almost the same discharge as my yeast infections. Thanks
[QUOTE=cardani]Hi, i was on alesse for about a year for regulation sake, and changed to yasmin just about 2 weeks ago for help with acne. I usually get about one yeast infection every two months, and the doctor said this change may help with that also. I have noticed a change in my usual discharge or whatever, it is whiter and thicker but i have no other signs of an infection that usually tell me if i do have one, like itching or burning. i was wondering if this could just be due to the pill? Do i have anything to worry about or should i treat myself for another yeast infection? It is almost the same discharge as my yeast infections. Thanks[/QUOTE]


It's common to have discharge everyday, and the pill can certainly change the consistency of discharge. Unless the discharge becomes bothersome, it's likely nothing to worry about.





All times are GMT -7. The time now is 05:10 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!